# SDR CA151028008

- Difficulty date: February 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Failed
- Part time: 781 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 1ST ENGINE START, 2, BLEEDS WERE SELECTED ON AND FINE MIST OR DUST WAS OBSERVED COMING THROUGH THE VENTS INTO THE FLIGHT DECK. NO ODOR WAS DETECTED BY CREW.  BLEED AIR WAS SELECTED OFF AND MIST DISSIPATED. CONTACT WITH CABIN CREW CONFIRMED THAT SAME EFFECT WAS OBSERVED IN THE CABIN.  AS NO ODOR WAS OBSERVED THE BLEED AIR WAS AGAIN SELECTED ON WITH NO MIST EFFECT.  START OF THE NR 1 ENGINE AND BLEED SELECTION NORMAL WITH NO MIST.  UPON LANDING, APU WAS STARTED FOR THE FIRST TIME THAT DAY. ON INITIAL SELECTION OF APU BLEED AIR, SLIGHT MIST WAS NOTED BUT WAS DIFFICULT TO DETECT.  THIS DISSIPATED, AND WAS NOT OBSERVED AGAIN WITH CONTINUED USE OF THE APU BLEED AIR. NEXT SECTOR WAS OPERATED WITHOUT FURTHER OCCURRENCE.  FORWARD ACM WAS FOUND TO BE PRODUCING OIL.  ACM WAS CHANGED IAW AMM 21-50-11. EXAMINATION OF ACM IN-SHOP INDICATED THAT ACM HAD FAILED.  FOLLOWING SELECTION OF NR 2 BLEED AIR ON, SMOKE WAS OBSERVED IN COCKPIT.
